# SDR CALA2014123092872

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 76,609 hours, 13,641 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, OVERHEAD EMER LIGHTS BY 4L & 4R STAY ON WITH SWITCH OFF.  REPLACED DR 5L EMER POWER SUPPLY FUSE F2, RELAMP AISLE CEILING LIGHT ABOVE 50ABC & RELAMP DR 5L DROP CEILING EMER LIGHT.
